# SDR IXXA20240914001

- Difficulty date: September 14, 2024
- Submitted: September 14, 2024
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 107,168 hours, 31,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33301
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TWO FASTENER HOLES IN SKIN AND BEARTRAP HAS CRACK INDICATION  AT THE L1 DOOR CUTOUT AFT LOWER CORNER STA 335 JUST ABOVE STRINGER 20L.
